# SDR C77A2014FA0000585

- Difficulty date: October 3, 2014
- Submitted: October 3, 2014
- Operation: General aviation
- Aircraft: N606CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 19,173 hours, 10,946 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 17084631401
- Part serial: 456
- Condition: Broken
- Location: Escape Slide
- Part time: 19,173 hours, 10,946 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARMING CABLE OF EMERGENCY EVACUATION SLIDE IS BROKEN WHICH CAUSED AN UNSCHEDULED SLIDE DEPLOYMENT.
